# SDR IPXA2024061411158

- Difficulty date: June 5, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RCB FLOOR PANEL # WSP0785-502 HAS CORROSION AT STA 480 BETWEEN X=27.500 & X=36.000 MARK MM 003. REMOVED AND REPLACED FLOOR PANEL P/N WSP0785-502 PER DAC DWG WSP0785, DWG SP11530078, AND PER MD11 SRM CHAPTER 51 GUIDELINES. USE ORIGINAL PART AS SAMPLE IN ACCORDANCE WITH UPS GMM 09-08 REV 6.
